# SDR REXA2018122891342

- Difficulty date: December 19, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Cracked
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILE INSPECTING PRIMER APPLICATION, NOTICED FRAME 349 IS CRACKED AT
STGR 26R CUT-OUT, IN THE FWD E & E BAY.                            
REPAIRED FRAM 349 IAW CRJ 900 SRM 53-21-06
